Translator Disclaimer
15 August 2009 Averages of central L-values of Hilbert modular forms with an application to subconvexity
Brooke Feigon, David Whitehouse
Author Affiliations +
Duke Math. J. 149(2): 347-410 (15 August 2009). DOI: 10.1215/00127094-2009-041

Abstract

We use the relative trace formula to obtain exact formulas for central values of certain twisted quadratic base change L-functions averaged over Hilbert modular forms of a fixed weight and level. We apply these formulas to the subconvexity problem for these L-functions. We also establish an equidistribution result for the Hecke eigenvalues weighted by these L-values

Citation

Download Citation

Brooke Feigon. David Whitehouse. "Averages of central L-values of Hilbert modular forms with an application to subconvexity." Duke Math. J. 149 (2) 347 - 410, 15 August 2009. https://doi.org/10.1215/00127094-2009-041

Information

Published: 15 August 2009
First available in Project Euclid: 21 July 2009

zbMATH: 1241.11057
MathSciNet: MR2541706
Digital Object Identifier: 10.1215/00127094-2009-041

Subjects:
Primary: 11M41
Secondary: 11F67 , 11F72

Rights: Copyright © 2009 Duke University Press

JOURNAL ARTICLE
64 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.149 • No. 2 • 15 August 2009
Back to Top